Welcome to my personal WEB page

Yue-Jun PENG

Professor of Mathematics

Laboratoire de Mathématiques Blaise Pascal, UMR 6620
Université Clermont Auvergne / CNRS
63178 Aubière Cedex, France.

Phone : 33 (0) 4 73 40 70 86
Fax : 33 (0) 4 73 40 70 64
E-mail : peng@math.univ-bpclermont.fr

Research fields

Recent journal publications


Some links related to applied mathematics

Research fields

  • Entropy solutions to conservation laws
  • Smooth solutions to quasilinear hyperbolic system
  • Asymptotic analysis in hydrodynamic models for plasmas and semiconductors
  • Initial and boundary layer analysis in PDE

    Recent journal publications

  • C.M. Liu and Y.J. Peng, Stability of periodic steady-state solutions to a non-isentropic Euler-Poisson system, J. Diff. Equations, 262 (2017), 5497-5517.
  • Y.J. Peng and V. Wasiolek, Global quasi-neutral limit of Euler-Maxwell systems with velocity dissipation, J. Math. Anal. Appl. 451 (2017), 146-174.
  • Y.J. Peng, Zero relaxation limit in slow time scaling for first-order quasi-linear hyperbolic systems (in Chinese), Sci. China Math. 47 (2017), no. 10, 1-22.
  • C.M. Liu and Y.J. Peng, Stability of periodic steady-state solutions for a non-isentropic Euler-Maxwell system, Z. Angew. Math. Phys. 68 (2017), no. 5, Art. 105, 17 pp.
  • Y.J. Peng and V. Wasiolek, Parabolic limit with differential constraints of first-order quasilinear hyperbolic systems, Annales IHP Analyse Non Linéaire, 33 (2016), 1103-1130.
  • Y.J. Peng and V. Wasiolek, Uniform global existence and parabolic limit for partially dissipative hyperbolic systems, J. Diff. Equations, 260 (2016), 7059-7092.
  • C. Bourdarias, M. Gisclon, S. Junca and Y.J. Peng, Eulerian and Lagrangian formulations in BVs for gas-solid chromatography, Comm. Math. Sci. 14 (2016), 1665-1685.
  • Y.J. Peng, Uniformly global smooth solutions and convergence of Euler-Poisson systems with small parameters, SIAM J. Math. Anal. 47 (2015), 1355-1376.
  • Y.J. Peng, Stability of non-constant equilibrium solutions for Euler-Maxwell equations, J. Math. Pures Appl. 103 (2015), 39-67.
  • Y.J. Peng and Y.F. Yang, Long-time behaviors and stability of entropy solutions for linearly degenerate hyperbolic systems of rich type, Discrete Cont. Dynamical Systems - Series A, 35 (2015), 3683-3706.
  • Y.C. Li, Y.J. Peng and S. Xi, The combined non-relativistic and quasi-neutral limit of two-fluid Euler-Maxwell equations, Z. Angew. Math. Phys. 66 (2015), 3249-3265.
  • Y.H. Feng, Y.J. Peng and S. Wang, Stability of non-constant equilibrium solutions for two-fluid hydrodynamic models for plasmas, Nonlinear Analysis: Real World Applications, 26 (2015), 372-390.

  • Preprints

  • C.M. Liu and Y.J. Peng, Convergence of a non-isentropic Euler-Poisson system for all time, J. Math. Pures Appl. to appear.
  • Y.C.Li, Y.J.Peng and S.Xi, Rigorous derivation of a Boltzmann relation from isothermal Euler-Poisson systems, submitted.
  • C.M.Liu, Z.J.Guo and Y.J.Peng, Global stability of large steady-states for an isentropic Euler-Maxwell system in R3, submitted.

  • All publications publi

    Some links related to applied mathematics
  • DIM , Ecole Normale Supérieure d'Ulm

  • UMPA , Ecole Normale Supérieure de Lyon

  • CMAP , Ecole Polytechnique

  • LJLL , Université Paris 6

  • Courant Institute

  • Indiana University